MAUDE Adverse Event Report: Terumo Corporation, Ashitaka GLIDEWIRE; WIRE, GUIDE, CATHETER

Terumo Corporation, Ashitaka GLIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GS3509
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Terumo received the following information: it was reported that during a femoral angiogram procedure, the physician noted that a portion of the glidewire fractured.The broken wire fragment remained in the patient.Additional information received 15-sept-2026: the physician attempted to remove the fragment but was unsuccessful.The fragment did not migrate, and the physician opted to leave it in place.No patient injury was reported.The estimated blood loss during the procedure was 400 ml.The patient had above knee amputation related to poor outflow of bypass graft/intractable pain/non-ambulatory status on (b)(6) 2026.

Brand Name
GLIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA  418-0015
MDR Report Key50934451
Report Number2243441-2026-00048
Device Sequence Number9597998
Product Code DQX
UDI-Device Identifier04987350773210
UDI-Public(01)04987350773210(17)270630(10)250723
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGS3509
Device Catalogue NumberRF-GA35263A
Device Lot Number250723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age14 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight134 LB
Patient RaceWhite
Date Report Sent to FDA09/29/2026